# SDR SIMA200612101

- Difficulty date: April 27, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

AFTER TAKEOFF, SMELLED FUMES IN COCKPIT.  AT 8000 FT, SMELLED FUMES AGAIN BUT MUCH STRONGER THIS TIME.  F/A CONFIRMED BURNING SMELL.  UPON REDUCING THRUST FOR THE DESCENT AND LANDING THE SMELL SUBSIDED AND DID NOT RETURN.  THE AC WAS UNDER THE MAX LANDING WEIGHT UPON LANDING.  THE PACKS WERE NOT ON FOR TAKEOFF NOR WERE THEY ON WHEN WE INITIALLY SMELLED THE FUMES. COMPLIED WITH BOROSCOPE, NO PROBLEMS.  FOUND FCF PASSED.  AIRCRAFT RETURNED TO SERVICE.  (M)
